Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 2, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 2, 2019, 6:53 PM EDT for Berks County, Pennsylvania. It was in force for 37 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 6:53 PM EDT (22:53 UTC)
Expired
Jun 2, 2019, 7:30 PM EDT
In force
37 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:54 PM EDTTSTM WND DMG1 Ene Brecknock Twp., PAREPORTS OF TREES DOWN ON GILL ROAD, KURTZ MILL ROAD, AND CANDY ROAD IN BRECKNOCK TWP. TIME ESTIMATED FROM RADAR.
Jun 2, 6:54 PM EDTHAIL 0.251 N New Morgan, PA
Jun 2, 6:55 PM EDTTSTM WND GST 48Reading Regional Airpor, PA
Jun 2, 7:15 PM EDTTSTM WND GST 50Pottstown, PAESTIMATED 40 TO 50 MPH WIND GUST. TIME ESTIMATED FROM RADAR.
Jun 2, 7:15 PM EDTHAIL 0.25Pottstown, PA
Jun 2, 7:22 PM EDTTSTM WND DMG3 E Gilbertsville, PAMPING REPORT OF TREES AND POWER LINES DOWN. TIME ESTIMATED FROM RADAR.
Jun 2, 7:25 PM EDTHAIL 0.25Gilbertsville, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WWUS81 KPHI 022253
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
653 PM EDT Sun Jun 2 2019

PAZ060-101-103-022330-
Western Montgomery-Western Chester-Berks-
653 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST
CENTRAL MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES...

At 652 PM EDT, a strong thunderstorm was located near New Morgan, or
7 miles south of Reading, moving east at 55 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Reading, Pottstown, Wyomissing, Birdsboro, Collegeville, Kutztown,
Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe,
Wernersville, Topton, Elverson, Bechtelsville, Lyons, New Morgan,
Spring Ridge, Pughtown and Gilbertsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4056 7571 4018 7545 4014 7588 4033 7617
TIME...MOT...LOC 2252Z 248DEG 49KT 4023 7594 

$$

Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 2, 6:19 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 2, 6:19 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
619 PM EDT Sun Jun 2 2019

.SYNOPSIS...
A strong cold front will cross the area this evening and during
the early overnight hours. High pressure in the Ohio Valley Monday
will build across our area Monday night into Tuesday before shifting
offshore by later Tuesday. A warm front should move through Tuesday
night into Wednesday, then a cold front arrives Thursday before
stalling to our south Friday into Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

630 update: Mostly minor changes to PoPs based on current radar
trends. Otherwise going forecast remains on track with strong to
severe thunderstorms currently over Delmarva/Chester County
generally tracking into the PHI metro and southern/central NJ
over the next couple hours. Another band of weaker showers with
embedded thunder will move into eastern PA/NW NJ over the next
couple hours as well.

Previous discussion:

A severe thunderstorm watch is in effect for the
entire CWA (save the southern Poconos) until 10 PM. The
atmosphere has heated up and there is sufficient shear to
produce the severe weather today. We have already issued a few
warnings already and a batch of convective cells are presently
developing across the PHL metro areas attm. Heavy rains are also
possible with the activity this afternoon. Please heed our
issued warnings and go indoors right away if threatening weather
approaches.

After the front passes, a colder NW winds will develop across
the area. Temperatures will cool into the low/mid 50s across the
NW areas overnight and low 60s across Delmarva. Winds will
become gusty later tonight with gusts up to 25 mph possible.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
High pressure will build towards the area Monday. It will be a
fair weather day with a dry cool breeze. Temperatures will only
top out in the low/mid 60s across the north and around 70 for
Philadelphia and Delmarva areas. Winds will be from the
west/northwest at 10 to 15 mph with gusts up to 25 mph.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
This section will be updated shortly.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight... Showers and thunderstorms with lower CIGS/VSBYS will
continue to progress NW to SE across the region this evening and
during the early overnight. Timing of the lower conditions is
moderate confid with mostly VFR between the showers/tstms. Southwest
to west winds 10 to 15 knots early. Improving conditions, back to
VFR behind the front later tonight. Winds will shift to NW with
gusts to 15/20 knots behind the front.

Monday...VFR expected thru the day with gusty W to NW winds up to 20
knots during the late morning and early afternoon. Mostly clear
skies with some Cu/Sc across the southern Poconos and northern NJ.

Outlook...

This section will be updated shortly.

&&

.MARINE...
While winds and seas will remain below SCA conditions tonight
and Monday, there will be times when some of the gusts get close
to SCA conditions. One period is this evening in the warm south
wind ahead of the front. The other is behind the front when the
NW wind kicks in. Since confid is SCA is not the best, we will
hold off for now and just indicate some Gusts to 20 knots. The
main hazard this evening will be the possibility for tstms with
gusty winds this evening. A severe thunderstorm watch is in
effect for Delaware Bay until 10 pm.

Outlook...

This section will be updated shortly.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Carr/O'Hara
Short Term...O'Hara
Long Term...CMS
Aviation...CMS/O'Hara
Marine...CMS/O'Hara
Hazardous weather outlook, Jun 2, 3:27 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EDT Sun Jun 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-031930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ054-055-031930-
Carbon-Monroe-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-031930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-031930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-031930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 2, 6:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             2 E WILLOWDALE          39.87N 75.68W
06/02/2019  E0.25 INCH       CHESTER            PA   PUBLIC

            MPING REPORT.

0247 PM     HAIL             KENNETT SQUARE          39.85N 75.71W
06/02/2019  E0.25 INCH       CHESTER            PA   PUBLIC

0303 PM     HAIL             THORNBURY TWP           39.93N 75.53W
06/02/2019  M0.75 INCH       DELAWARE           PA   TRAINED SPOTTER

0310 PM     HAIL             AUGUSTINE               39.77N 75.56W
06/02/2019  E0.75 INCH       NEW CASTLE         DE   PUBLIC

            UP TO PEA SIZED HAIL REPORTED IN NORTH
            WILMINGTON.

0313 PM     HAIL             1 N NEWLIN TWP          39.92N 75.70W
06/02/2019  E0.75 INCH       CHESTER            PA   PUBLIC

            MPING REPORT.

0319 PM     HAIL             1 NE PENNSAUKEN         39.96N 75.06W
06/02/2019  E0.25 INCH       CAMDEN             NJ   PUBLIC

            ONE-QUARTER TO ONE-HALF INCH HAIL REPORTED
            IN PENNSAUKEN.

0321 PM     HAIL             POCOPSON TWP            39.91N 75.64W
06/02/2019  E1.00 INCH       CHESTER            PA   PUBLIC

            TIME ESTIMATED FROM RADAR.

0324 PM     HAIL             PHOENIXVILLE            40.13N 75.51W
06/02/2019  E0.75 INCH       CHESTER            PA   PUBLIC

0326 PM     HAIL             MOORESTOWN              39.97N 74.94W
06/02/2019  E0.75 INCH       BURLINGTON         NJ   PUBLIC

0329 PM     HAIL             KING OF PRUSSIA         40.09N 75.38W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0330 PM     HAIL             2 WNW KING OF PRUSSIA   40.11N 75.42W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

            MPING REPORT.

0330 PM     HAIL             WEST CHESTER            39.96N 75.60W
06/02/2019  E0.75 INCH       CHESTER            PA   PUBLIC

0335 PM     HAIL             2 SSW CHEYNEY           39.91N 75.54W
06/02/2019  E0.25 INCH       DELAWARE           PA   PUBLIC

            MPING REPORT.

0337 PM     HAIL             GLEN MILLS              39.92N 75.49W
06/02/2019  E0.75 INCH       DELAWARE           PA   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED IN GLEN
            MILLS.

0340 PM     HAIL             1 ESE RANCOCAS          40.01N 74.85W
06/02/2019  E0.75 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            UP TO PENNY SIZE HAIL REPORTED IN
            WILLINGBORO.

0349 PM     HAIL             LIMA                    39.92N 75.44W
06/02/2019  E0.88 INCH       DELAWARE           PA   TRAINED SPOTTER

0350 PM     HAIL             MEDIA                   39.92N 75.38W
06/02/2019  E0.25 INCH       DELAWARE           PA   PUBLIC

0351 PM     HAIL             NWS MOUNT HOLLY         40.01N 74.82W
06/02/2019  E0.25 INCH       BURLINGTON         NJ   OFFICIAL NWS OBS

            PEA SIZED HAIL REPORTED AT THE NWS OFFICE.

0353 PM     HAIL             GLEN MILLS              39.92N 75.49W
06/02/2019  E0.75 INCH       DELAWARE           PA   PUBLIC

            TIME ESTIMATED FROM RADAR.

0355 PM     HAIL             COLUMBUS                40.08N 74.72W
06/02/2019  E1.00 INCH       BURLINGTON         NJ   PUBLIC

0355 PM     HAIL             EAST NORRITON           40.16N 75.34W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0356 PM     HAIL             1 N UPPER DUBLIN TWP    40.17N 75.20W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

            MPING REPORT.

0405 PM     HAIL             BURLINGTON TWP          40.07N 74.83W
06/02/2019  E0.25 INCH       BURLINGTON         NJ   PUBLIC

0408 PM     HAIL             WARMINSTER              40.21N 75.10W
06/02/2019  E0.25 INCH       BUCKS              PA   PUBLIC

0414 PM     HAIL             WYNCOTE                 40.09N 75.15W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

            TIME ESTIMATED FROM RADAR.

0415 PM     HAIL             GLENSIDE                40.10N 75.15W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0415 PM     HAIL             ABINGTON                40.12N 75.13W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0417 PM     HAIL             ABINGTON                40.12N 75.13W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0420 PM     HAIL             NORTHEAST PHILADELPHIA  40.09N 75.02W
06/02/2019  E0.25 INCH       PHILADELPHIA       PA   PUBLIC

            TIME ESTIMATED FROM RADAR.

0423 PM     HAIL             MANAHAWKIN              39.69N 74.26W
06/02/2019  M0.75 INCH       OCEAN              NJ   TRAINED SPOTTER

0428 PM     HAIL             SOMERTON                40.12N 75.01W
06/02/2019  E0.25 INCH       PHILADELPHIA       PA   PUBLIC

0430 PM     HAIL             1 NE SOMERTON           40.13N 75.00W
06/02/2019  E0.25 INCH       BUCKS              PA   PUBLIC

            MPING REPORT.

0434 PM     HAIL             1 ENE LOWER MAKEFIELD T 40.23N 74.83W
06/02/2019  E0.25 INCH       BUCKS              PA   PUBLIC

            MPING REPORT.

0440 PM     HAIL             3 S CLARKSBURG          40.15N 74.44W
06/02/2019  E0.25 INCH       MONMOUTH           NJ   PUBLIC

0440 PM     HAIL             2 WSW EWING             40.26N 74.83W
06/02/2019  E0.25 INCH       MERCER             NJ   PUBLIC

0500 PM     HAIL             TUCKERTON               39.60N 74.34W
06/02/2019  E0.75 INCH       OCEAN              NJ   PUBLIC

0608 PM     HAIL             1 SE NEW LONDON TWP.    39.78N 75.86W
06/02/2019  E0.25 INCH       CHESTER            PA   PUBLIC

            MPING REPORT.

0614 PM     HAIL             1 S WEST GROVE          39.80N 75.83W
06/02/2019  E0.25 INCH       CHESTER            PA   COCORAHS

&&
Special weather statement, Jun 2, 6:24 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Sun Jun 2 2019

DEZ001-002-MDZ008-012-NJZ016-021-PAZ060-070-101-102-022300-
Kent-New Castle-Cecil-Kent-Salem-Cumberland-Delaware-Western
Chester-Eastern Chester-Berks-
624 PM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...NORTHERN
KENT...NORTHEASTERN KENT...CECIL...WESTERN CUMBERLAND...WESTERN
SALEM...SOUTH CENTRAL BERKS...CHESTER AND WESTERN DELAWARE
COUNTIES...

At 624 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Gretna Heights to near Delaney
Corner. Movement was east at 40 mph.

Wind gusts up to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Reading, Wilmington, Newark, Bridgeton, Middletown, Elkton, Calvert,
Pennsville, Coatesville, Wyomissing, Smyrna, Carneys Point,
Downingtown, Elsmere, Kennett Square, New Castle, Penns Grove, Salem,
Oxford and Sinking Spring.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4035 7597 3922 7505 3923 7517 3940 7544
      3946 7554 3957 7551 3962 7557 3970 7553
      3962 7561 3946 7559 3924 7540 3925 7574
      3973 7612 3973 7610 4008 7593 4014 7588
      4032 7616
TIME...MOT...LOC 2224Z 266DEG 35KT 4021 7644 3932 7571

SFJ
Local storm report, Jun 2, 6:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             1 SE WEST GROVE         39.81N 75.81W
06/02/2019  E0.25 INCH       CHESTER            PA   TRAINED SPOTTER

&&

MEOLA
Local storm report, Jun 2, 6:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             WILMINGTON              39.75N 75.56W
06/02/2019  E1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED IN
            WILMINGTON.

&&

MEOLA
Local storm report, Jun 2, 6:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             MONROE PARK             39.78N 75.53W
06/02/2019  M1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

MEOLA
Special weather statement, Jun 2, 6:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
653 PM EDT Sun Jun 2 2019

PAZ060-101-103-022330-
Western Montgomery-Western Chester-Berks-
653 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST
CENTRAL MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES...

At 652 PM EDT, a strong thunderstorm was located near New Morgan, or
7 miles south of Reading, moving east at 55 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Reading, Pottstown, Wyomissing, Birdsboro, Collegeville, Kutztown,
Royersford, Fleetwood, Sinking Spring, Laureldale, Trappe,
Wernersville, Topton, Elverson, Bechtelsville, Lyons, New Morgan,
Spring Ridge, Pughtown and Gilbertsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4056 7571 4018 7545 4014 7588 4033 7617
TIME...MOT...LOC 2252Z 248DEG 49KT 4023 7594

Davis

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:21 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden39 min
Jun 2, 3:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jun 2, 4:26 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jun 2, 4:28 PM EDTSpecial Weather StatementPHIMonmouth32 min
Jun 2, 4:29 PM EDTSpecial Marine WarningPHI37 min
Jun 2, 4:31 PM EDTSpecial Marine WarningPHI59 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean20 min
Jun 2, 4:37 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean38 min
Jun 2, 5:22 PM EDTSpecial Marine WarningPHI53 min
Jun 2, 6:07 PM EDTSpecial Marine WarningPHI21 min
Jun 2, 6:24 PM EDTSpecial Weather StatementPHISalem36 min
Jun 2, 6:27 PM EDTSpecial Marine WarningPHI40 min
Jun 2, 6:43 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningPHIHunterdon49 min
Jun 2, 7:14 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem46 min
Jun 2, 7:45 PM EDTSpecial Marine WarningPHI60 min
Jun 2, 7:51 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem39 min
Jun 2, 7:56 PM EDTSpecial Weather StatementPHIMercer34 min
Jun 2, 2:32 PM EDTSpecial Weather StatementPHIDelaware28 min
Jun 2, 2:40 PM EDTSevere Thunderstorm WarningPHIChester, Delaware50 min
Jun 2, 3:15 PM EDTSpecial Weather StatementPHIPhiladelphia30 min
Jun 2, 3:18 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia42 min
Jun 2, 3:55 PM EDTSpecial Weather StatementPHIDelaware35 min
Jun 2, 4:01 PM EDTSpecial Weather StatementPHIBucks29 min
Jun 2, 4:29 PM EDTSpecial Weather StatementPHIBucks, Montgomery, Philadelphia31 min
Jun 2, 5:46 PM EDTSevere Thunderstorm WarningPHIChester44 min
Jun 2, 7:34 PM EDTSpecial Weather StatementPHIPhiladelphia26 min
Jun 2, 7:36 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 2, 7:08 PM EDTSpecial Weather StatementPHIKent, Queen Anne's37 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.